# SDR ASOA201101525

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 15,080 hours, 13,787 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELL OF JET FUEL FROM BOTH PACKS ON TAXI WITH APU RUNING AND WHILE CLIMBING WITH ENGINES RUNING.  FOUND APU SUPPLY LEAKING REALLY BAD.  R & R APU FUEL SUPPLY (PN AE7010201G0240),  PERFORMED LEAK CHECK IAW AMM 49-31-01.  NEW LINE DOES NOT LEAK. (CLOSED)
